# SDR ASOA2019101424057

- Difficulty date: October 12, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 33,707 hours, 21,658 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 14563000401
- Condition: Inoperative
- Location: Pitch Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

FLIGHT 4425, DURING TAXI THE CREW REPORTED A PITCH TRIM RUNAWAY FOLLOWED BY PITCH TRIM F/O SWITCH FAIL MESSAGE. THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REMOVED AND REPLACED THE F/O'S PITCH TRIM SWITCH, OPERATIONALLY TESTED AITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
